# SDR 96ZZZX6133

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N440TJ
- Make and model: Hughes 369E
- Aircraft serial: 0442E
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 369H120351
- Condition: Cracked
- Location: M/R Hub
- Part time: 4,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LINK DISCOVERED ON PRE-FLIGHT INSP.
